Restless Legs Syndrome

Newbie to your group

Hi All, I am new to the group as I was only made aware of your group through my daughter who saw the ad for The Documentary on tv today and Whilst browsing I came across your group. It's nice to know that I am not the only one suffering from this cursed problem. I have suffered from RLS for over 12 years now and am on medication for it for about 10 years now. Does it work ? Most of the time until my body gets use to it. Does it cause problems and discomfort ? Many and alot. Hoping to find some useful information on here.

4 Replies
oldestnewest

Hi Currycade

May I ask what medication you have been prescribed and is the dosage upped when your body gets used to it? What problems and discomfort are you coping with although on medication?

You will find lots of information on here from other postings and the RLS-UK website is a useful source of information too. rls-uk.org

1 like
Reply

Hi welcome to the group. I see elsewhere that you're taking Amitriptyline, unfortunately that is a medication which is well known for making RLS symptoms much worse and is on the meds to avoid if you're a RLS sufferer. Citlolopram (sp?) is a SSRI type of antidepressant and also makes RLS worse for the vast majority of us so those 2 meds will definitely be making matters worse. There are a couple of "safe " antidepressants Trazadone and Wellbutrin (Wellbutrin is not available in the UK ).Some can take Mirtazapine without any problems.Pipps x

3 likes
Reply

Also which med are you on for RLS it may be causing augmentation (a worsening of RLS due to the medication itself ) x

2 likes
Reply

Look into the low fodmap diet. It has helped me a ton so far.

ibsdiets.org/fodmap-diet/fo...

Reply

You may also like...